RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2001, Volume 46, Issue 1, Pages 138–147 (Mi tvp4016)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

Analysis of a Finite-Velocity Planar Random Motion with Reflection

A. D. Kolesnika, E. Orsingherb

a Institute of Mathematics and Computer Science, Academy of Sciences of Moldova
b Dipartimento di Statistica, Probabilità e Statistiche Applicate, Università di Roma la Sapienza

Abstract: A four-direction planar random motion with finite velocity and with possible reflections at Poisson-paced events is examined. We obtain the equations governing the distributions within the diffusion set $Q_t$ and the equations directing the singular components of the distributions. The distributions on the edge of $Q_t$ and its diagonals are explicitly obtained.

Keywords: planar random motions, finite velocity, Bessel functions, hyperbolic equations, telegraph equations.

DOI: https://doi.org/10.4213/tvp4016

Full text: PDF file (1294 kB)

English version:
Theory of Probability and its Applications, 2002, 46:1, 132–140

Bibliographic databases:

Received: 17.09.1999

Citation: A. D. Kolesnik, E. Orsingher, “Analysis of a Finite-Velocity Planar Random Motion with Reflection”, Teor. Veroyatnost. i Primenen., 46:1 (2001), 138–147; Theory Probab. Appl., 46:1 (2002), 132–140

Citation in format AMSBIB
\Bibitem{KolOrs01}
\by A.~D.~Kolesnik, E.~Orsingher
\paper Analysis of a Finite-Velocity Planar Random Motion with Reflection
\jour Teor. Veroyatnost. i Primenen.
\yr 2001
\vol 46
\issue 1
\pages 138--147
\mathnet{http://mi.mathnet.ru/tvp4016}
\crossref{https://doi.org/10.4213/tvp4016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1968710}
\zmath{https://zbmath.org/?q=an:1018.60048}
\transl
\jour Theory Probab. Appl.
\yr 2002
\vol 46
\issue 1
\pages 132--140
\crossref{https://doi.org/10.1137/S0040585X97978774}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000174464700010}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4016
  • https://doi.org/10.4213/tvp4016
  • http://mi.mathnet.ru/eng/tvp/v46/i1/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Leorato S., Orsingher E., Scavino M., “An alternating motion with stops and the related planar, cyclic motion with four directions”, Adv. in Appl. Probab., 35:4 (2003), 1153–1168  crossref  mathscinet  zmath  isi  scopus
    2. Leorato S., Orsingher E., “Bose–Einstein-type statistics, order statistics and planar random motions with three directions”, Adv. in Appl. Probab., 36:3 (2004), 937–970  crossref  mathscinet  zmath  isi  scopus
    3. Alexander D. Kolesnik, “Cyclic planar random evolution with four directions”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2004, no. 2, 27–32  mathnet  mathscinet  zmath
    4. Kolesnik A.D., Orsingher E., “A planar random motion with an infinite number of directions controlled by the damped wave equation”, J. Appl. Probab., 42:4 (2005), 1168–1182  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:328
    Full text:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019